# SDR ASAA2021111336590

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 33,813 hours, 10,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FMC DISAGREE DISPLAYS INTERMITENTLY ON BOTH NAV DISPLAYS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61TASK 836 BOTH FMCS OPERATE NORMALLY NO FAULTS AT THIS TIME.
